# SDR 07FDEA02277

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163434
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON AGING A/C INSP, FOUND REPAIR LOCATED AT BS 1050 FRAME BETWEEN STR S-26R AND S-28R DID NOT CONFORM TO SRM 51-40-3.  REMOVED EXISTING REPAIR, REMOVED Z-ANGLE, GUSSET, TIE DOWN BRACKET FOR ACCESS.  FABRICATED NEW REPAIR PARTS, REF SRM 51-4O-3 FIG 1.  HEAT TREATED PART, DRILLED UP PART, TREATED AND PRIMED REF SRM 51-10-2.  INSTALLED REPAIR, TIE DOWN BRACKET, GUSSET AND Z ANGLE.
